# SDR DHL2006762512

- Difficulty date: July 8, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 62,000 hours, 34,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACK RBL 24 HAS CORROSION AT BS 480-620.  REMOVED FLOORBOARDS FROM BL 0 - RBL 24 STA 480-690 IAW B727 SRM 51-30-2.  REMOVED SEAT TRACK AT RBL 24 STA 480-660 IAW B727 SRM 51-30-2.  FAB NEW SEAT TRACK OF BAC1520-792 DIM 17.5' PO NR 9003095 IAW B727 SRM 53-10-5 FIG 1.  TREATED AND PRIMED SEAT TRACK AND WORKING AREA IAW B727 SRM 51-10-2.  INSTALLED NEW SEAT TRACK AT BS 480-660 RBL 24 IAW B727 SRM 51-30-2 AND SRM 53-10-5 FIG 1.  INSTALLED FLOORBOARDS FROM BL 0 - RBL 24 BS 480-690 IAW B727 MM 53-20-11.
